# SDR 97ZZZX416

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Gibbs Service Center Inc, repair station VT3R931L
- Aircraft: N16TR
- Make and model: Piper PA-31-310
- Aircraft serial: 317812088
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 412306
- Condition: Leaking
- Location: Rt Wing Fuel
- Part time: 5,326 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL STAINS FOUND ON BOTTOM OF RIGHT WING, NEAR WING ROOT.  FURTHER INSPECTION REVEALED LEAKING FUEL LINE IN RIGHT WING ROOT AREA.  NOTE THAT THE CURE DATE ON THE FUEL LINE WAS THE THIRD QTR OF 1977.  REPLACED DEFECTIVE FUEL LINE WITH A NEW ONE AND TESTED IT WITH PUMP ON.  NEW LINE IS GOOD.  RECOMMEND CLOSER AND MORE FREQUENT INSPECTION OF THESE FUEL LINES.
